multivitamin

previous topic · next topic
felicia...

Joined: Mar 12
Posts: 3

      quote  
Posted: 19 Feb 2013, 00:14
i am wondering if anyone else is taking the multivitamin womens one a day active metabolism? if so is it helping you or making you sick?
lovemygirls
liv001

Joined: Oct 09
Posts: 676

      quote  
Posted: 19 Feb 2013, 08:44
Are those the only two alternative answers? Smile
I don't take it. God knows I am already getting enough caffeine in my body through other choices I am making but it is just a pill with some minerals, vitamins and caffeine - it should not make you sick

Are you having any issues?
nwcm

Joined: Aug 08
Posts: 28

      quote  
Posted: 19 Feb 2013, 08:49
I used to but would get a horrible stomach ache! I found that using the centrum chewables were much more tolerable for me. Then I started using shakeology which has a ton of viatmins in it so I stopped taking a multivitamin altogether. I'm still on the shelf whether I should be taking one with the shakeo or not.
jhttfn

Joined: Jul 11
Posts: 19

      quote  
Posted: 19 Feb 2013, 09:18
Vitamins in pill form or chewable tablets make me nauseated. Gummy vitamins do not. I know that there's a lot of research that vitamin supplements are not generally very helpful, and may in fact be harmful (http://www.nytimes.com/2009/02/17/health/17well.html), but if I feel like I haven't been eating a balanced diet for some reason -- travel or whatever -- I'll take them just in case.
ghechr

Joined: Nov 12
Posts: 8

      quote  
Posted: 19 Feb 2013, 10:21
I don't generally take multivitamins for a variety of reasons. However, it is not uncommon to get some nausea if taken on an empty stomach. If it happens to you, take your multivitamin with your largest meal of the day and that should help.
eKatherine

Joined: Aug 12
Posts: 1,286

      quote  
Posted: 19 Feb 2013, 13:15
Don't consume things that make you sick, whether they be foods or supplements.
ntaylor2011

Joined: Nov 11
Posts: 17

      quote  
Posted: 19 Feb 2013, 14:16
I used to take those vitamins and they would also make me sick. Are you taking them with food? They will make you nauseated if you try taking them on an empty stomach which was my mistake. My advice is to take them AFTER your biggest meal of the day with an 8 oz glass of water or milk. This will also help you to absorb as much of the nutrients as possible. If you notice your Heine really bright yellow most likely you're not absorbing the vitamin if you're not taking them properly. The vitamns attach itself to the food you're eating which aids in proper absorbtion. If you take them on an empty stomach then its really hard on your stomach to digest which makes you sick. I hope this helps you understand why they are making you nauseated. If you're still having problems after you eat and take your vitamin then try switching to another brand. Good luck!
Natalie Taylor
ntaylor2011

Joined: Nov 11
Posts: 17

      quote  
Posted: 19 Feb 2013, 14:17
Urine not Heine** lol
Natalie Taylor
KayseaLove

Joined: Feb 10
Posts: 123

      quote  
Posted: 19 Feb 2013, 16:51
Nauseated - I take ALIVE brand multivitamin energy for women. I won't throw up like I did with One a Day but only mildly upset stomach/nauseated on an empty stomach.
erika2633

Joined: Nov 11
Posts: 811

      quote  
Posted: 19 Feb 2013, 17:36
I used to take Women's One a Day and they did make me sick!! I probably didn't take them with enough food (I would have them with my breakfast and coffee) and I actually had to pull my car over on the way to work one day to throw up!!
I also prefer to have gummy vitamins like jhttfn mentioned. Not only are they yummy, but they make me feel like a kid again! Smile


Someone who is busier than you is working out right now.
There will come a day when you can no longer do this. Today is not that day.
KayseaLove

Joined: Feb 10
Posts: 123

      quote  
Posted: 22 Mar 2013, 10:12
erika2633 wrote:
I actually had to pull my car over on the way to work one day to throw up!!
I also prefer to have gummy vitamins like jhttfn mentioned. Not only are they yummy, but they make me feel like a kid again! Smile


So did I!! I also take the Alive brand gummie ones now too and I haven't felt sick once. YAY!



Forum Search
Advanced forum search



Latest Posts

Vegetarian, gluten free oat free and dairy free
I am a vegetarian with gluten, oat and dairy allergies and although I am counting my calories and keeping to them I am not losing weight. I think part of the problem is the lack of choice of food. Would ...
by fozzie16 on 24 Mar 17 06:12 AM
Breaking a habit or creating a new one?
tecolote_ann, thanks for the links to the articles on breaking habits and changing behavior. It's been 82 days of eating healthy for me, and I still feel some small amount of 'fear' (for lack ...
by mariezzz on 23 Mar 17 11:26 PM
WHY THE SCALES CAN LIE
I think I'm following the foregoing posts. My situation may be a bit different. I take a diuretic, dr's prescription daily, and so dump excess fluids every day. And still my scale will go t ...
by gailmangham on 23 Mar 17 08:31 PM
Macros
What am I missing here. The top of any particular day shows your macro breakdown, and so does the monthly view.
by ieGod on 23 Mar 17 08:08 AM
Not losing centimeters - is it Visceral fat?
If you're measuring your waist keep in mind that's usually the last place your body will shed weight from. Don't overthink it, and don't overmeasure. A weekly progression of weight me ...
by ieGod on 23 Mar 17 07:42 AM